# SDR HNAA2020042000143

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,792 hours, 44,664 cycles
- Engine: Allsn AE3007A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  626     78-34  2222221  17APR20  PHL  CLOSE
      E-1 REV DISAGREE MESSAGE ON TAKEOFF ROLL.
                                          28574    00 PCS
FACT  17APR20  23:17  ALB
            FOUND 2 PROX SWITCHES IN NLG TO BE LOOSE. RESECURED
            CONNECTORS IRW EMB145 SWPM 20-50-00. OPS CHECK GOOD.
             THIS CLEARS MEL 78-2
